# SDR SWAA2023082191294

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 9,400 hours, 4,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR RIGHT AFT SERVICE DOOR AND PAX ROWS 9/30 D/E/F CAME ON WITH ALL SWITCHES ARMED/OFF DURING CLIMB.<[01] FOUND AFT SERVICE DOOR AREA EMERGENCY LIGHT POWER SUPPLY ( M1672) TEST SWITCH DAMAGED & STUCK; R & R?D POWER SUPPLY ( M1672) & ITS BATTERY PACK PER AMM 33-51-06. OPERATIONAL TEST CHECKED GOOD.
